MAUDE Adverse Event Report: STRYKER SPINE-US NAVIGATOR 11MM X 31MM X 0DEG; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US NAVIGATOR 11MM X 31MM X 0DEG; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 48393110
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
The cage tail broke during insertion.No response was received from the stryker representative regarding additional information.No adverse consequences or surgical delay were reported.
 
Additional Manufacturer Narrative
Method: risk assessment.Results: the event was confirmed via email correspondence with the sales representative.Visual, dimensional and functional analysis could not be performed as the device was not returned.No lot # was provided, so a manufacturing record review could not be performed.Conclusion: too much impaction force on the inserter may damage the inserter and break the implant wings.Per email correspondence with the sales rep, the implant was impacted using a mallet with a normal force - no extra force was applied.The product was not returned for evaluation, therefore exact root cause cannot be determined conclusively.
 
Event or Problem Description

Brand Name
NAVIGATOR 11MM X 31MM X 0DEG
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7667802
Report Number0009617544-2018-00167
Device Sequence Number1370525
Product Code MAX
UDI-Device Identifier07613252252627
UDI-Public(01)07613252252627
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K100865
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48393110
Device Catalogue Number48393110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date07/06/2018
Supplement Report FDA Received Date09/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1